Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The primitive $p$-Frobenius groups

Authors: P. Fleischmann, W. Lempken and Pham Huu Tiep
Journal: Proc. Amer. Math. Soc. 126 (1998), 1337-1343
MSC (1991): Primary 20B15
MathSciNet review: 1458871
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $p$ be a fixed prime. A finite primitive permutation group $G$ with every two-point stabilizer $G_{\alpha,\beta}$ being a $p$-group is called a primitive $p$-Frobenius group. Using our earlier results on $p$-intersection subgroups, we give a complete classification of the primitive $p$-Frobenius groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20B15

Retrieve articles in all journals with MSC (1991): 20B15

Additional Information

P. Fleischmann
Affiliation: (P. Fleischmann and W. Lempken) Institute for Experimental Mathematics, University of Essen, Ellernstr. 29, 45326 Essen, Germany

Pham Huu Tiep
Affiliation: (Pham Huu Tiep) Department of Mathematics, Ohio State University, Columbus, Ohio 43210

Received by editor(s): June 19, 1996
Received by editor(s) in revised form: November 5, 1996
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society